MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Fistula (1862); Bowel Perforation (2668)
Date of Event 08/03/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2007 - patient was diagnosed with ventral hernia, umbilical hernia and left inguinal hernia thereby underwent laparoscopic repair with implant of composix e/x mesh (device 1), ventralex mesh (device 2), bard mesh pre-shaped with keyhole (device 3) and sepramesh ip (device 4).Per op notes, ¿cystoscopy was performed.Small bowel adherent to the midline from the falciform ligament down towards the bladder was taken down.The serosa was repaired with sutures.Adhesions between the sigmoid colon was removed from the incarcerated left inguinal hernia.A bard mesh pre-shaped with keyhole (device 3) and a composix e/x (device 1) were placed in the left inguinal area and secured with sutures.The umbilical hernia was then closed with a ventralex mesh (device 2).A sepramesh ip (device 4) was placed intraabdominally for the repair of ventral hernia and stapled to the anterior abdominal wall.¿ on (b)(6) 2015 - patient was diagnosed with small bowel fistula to the overlying mesh thereby underwent open repair with excision of ventralex mesh (device 2) and sepramesh ip (device 4).Per op notes, ¿an incision was made in the lower abdomen below the mesh.The mesh (device 2 and 4) was dissected to remove the entire piece.Two areas of small bowel matted to the mesh were resected.Appendectomy was performed.¿ on (b)(6) 2015 ¿ patient was diagnosed with staple line leak thereby underwent exploratory laparotomy, irrigation of abdomen and resection of distal small bowel anastomosis.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the sepramesh ip (device 4).Additional supplemental emdr¿s were submitted to represent the composix e/x mesh (device 1), ventralex mesh (device 2), bard mesh pre-shaped with keyhole (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24377622
Report Number1213643-2026-00167
Device Sequence Number11971311
Product Code FTL
UDI-Device Identifier00801741031823
UDI-Public(01)00801741031823(17)070828(10)06NP222
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2007
Device Catalogue Number5959680
Device Lot Number06NP222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale